| Model Number |
1003330 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the right coronary artery (rca).The copilot device was attempted to be used in the procedure; however, fluid was noted to be leaking out of the copilot cap.Therefore, the device was replaced with another copilot to continue the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
A visual and functional analysis was performed on the returned device.The device was leak tested and met specifications.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported difficulties could not be determined.In this case, it is possible that the cap seal was not fully tightened thus resulting in the reported leak; however, this cannot be confirmed.There was no damage noted to the device during the inspection prior to use which suggests a product quality issue with respect to manufacture, design or labeling did not contribute to the reported.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no corrective action is required.